Generalization of the spherical isoperimetric inequality to uniformly convex Banach spaces
Compositio Mathematica, Volume 62 (1987) no. 3, p. 263-282
@article{CM_1987__62_3_263_0,
     author = {Gromov, Mikhael and Milman, V. D.},
     title = {Generalization of the spherical isoperimetric inequality to uniformly convex Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {3},
     year = {1987},
     pages = {263-282},
     zbl = {0623.46007},
     mrnumber = {901393},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_3_263_0}
}
Gromov, M.; Milman, V. D. Generalization of the spherical isoperimetric inequality to uniformly convex Banach spaces. Compositio Mathematica, Volume 62 (1987) no. 3, pp. 263-282. http://www.numdam.org/item/CM_1987__62_3_263_0/

[AM] D. Amir and V.D. Milman: A quantitative finite-dimensional Krivine Theorem, Israel J. Math. (1985) to appear. | MR 788067 | Zbl 0612.46021

[GM1] M. Gromov and V.D. Milman: A topological application of the isoperimetric inequality. Amer. J. Math. 105 (1983) 843-854. | MR 708367 | Zbl 0522.53039

[GM2] M. Gromov and V.D. Milman: Brunn Theorem and a concentration of volume phenomena for symmetric convex bodies. Geometric Aspects of Functional Analysis, Seminar Notes, Tel Aviv (1983-1984). | MR 827283 | Zbl 0953.52500

[H] H. Hadwiger: Vorlesungen Über Inhalt: Oberfläche und Isoperimetrie, Springer-Verlag (1957). | MR 102775 | Zbl 0078.35703

[P] G. Pisier: Remarques sur un Résultat non publié de B. Maurey, Séminaire d'Analyse Fonctionnelle (1980- 1981) Exp. V. | Numdam | MR 659306 | Zbl 0491.46017

[S] J.J. Schäffer: Inner diameter, perimeter, and girth of spheres. Math. Ann. 173 (1967) 59-82. | MR 218875 | Zbl 0152.12405

[R] V.A. Rohlin: On the fundamental ideas of measure theory. Mat. Sbornic, N.S. 25 (67), (1949), 107-150 (Russian). (Amer. Math. Soc. Translation 71, 55pp., (1952)).

[BZ] Y.D. Burago and V.A. Zalgaler: Geometrical Inequalities. Leningrad, " Nauka" (1980). | Zbl 0436.52009